# SDR SWAA2018091725203

- Difficulty date: September 15, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N7701B
- Make and model: Boeing 737-76N
- Aircraft serial: 32681
- Aircraft time: 47,826 hours, 23,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG15260
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVACUATION SLIDE FAILED.  R&R SLIDE PER EA.
